# SDR USAA2012052100014

- Difficulty date: May 15, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 65,787 hours, 47,190 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG FITTING REPLACEMENT VISIT - CRACK IN UPPER SPAR CHORD AT RSS222.  REPAIRED RIGHT HAND UPPER SPAR CHORD IAW US AIRWAYS EA # 202560.
